Home » Expert Q & A » Alcoholism » Alcoholism: Jim LaPierre

Hangovers, Headaches & Relief

  • anonymous Asks ...
    anonymous

    I quit drinking last week because my stomach was starting to hurt all of the time. I was a daily drinker and I knew enough to never combine Tylenol with alcohol because of the liver damage. I get a lot of headaches and my stomach doesn’t hurt anymore. After a week of not drinking is it safe to use Tylenol again?

  • Jim LaPierre Says ...
    Jim LaPierre

    Hi!

    Thanks for your question. Yes, it is safe to use Tylenol in moderation (not exceed recommended dosages).

    It takes a solid 30 days for the lion share of detox to occur and it may take up to 18 months for the body and mind to be fully restored. I highly recommend extra water at this juncture (at least 64 ounces a day and much more if you take in caffeine).

    I also am a huge fan of taking a multi-vitamin and improving your nutrition and exercise (I'm not a health nut I just know what it takes to recoup).

    I encourage you to get a physical from your primary care provider and consider to consider that stress and anxiety also cause headaches.

Featured Experts

Find Treatment
Browse by region »